Alert archive / Tennessee / Freeze Warnings in 2015
Freeze Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Oct 17, 2015, 2:49 PM CDT for 35 counties in Tennessee. It took effect at Oct 18, 2015, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2015, 2:49 PM CDT (19:49 UTC)
- In effect from
- Oct 18, 2015, 2:00 AM CDT
- Expired
- Oct 18, 2015, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 35 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
373 WWUS74 KOHX 171949 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 249 PM CDT SAT OCT 17 2015 ...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE... ...FROST POSSIBLE AGAIN SUNDAY MORNING... .EVEN COLDER TEMPERATURES ARE LIKELY SUNDAY MORNING CAUSING A WIDESPREAD FROST...AS WELL AS MANY AREAS SEEING LOW TEMPERATURES AT OR BELOW FREEZING. THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE TENNESSEE OVERNIGHT TONIGHT INTO SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES COUNTIES. TNZ005>011-023>034-056>066-075-077>080-181400- /O.UPG.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/ /O.NEW.KOHX.FZ.W.0002.151018T0700Z-151018T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 249 PM CDT SAT OCT 17 2015 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURE...29 TO 33 DEGREES. * IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE POSSIBLE...ESPECIALLY IN LOW LYING AREAS AND VALLEY LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ093>095-181400- /O.EXT.KOHX.FR.Y.0004.151018T0700Z-151018T1400Z/ WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 249 PM CDT SAT OCT 17 2015 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
311 WWUS74 KOHX 180443 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1143 PM CDT SAT OCT 17 2015 ...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE... ...FROST POSSIBLE AGAIN SUNDAY MORNING... .TEMPERATURES AROUND FREEZING AND EVEN BELOW IN SOME AREAS ARE LIKELY SUNDAY MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST. THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE TENNESSEE THROUGH SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES COUNTIES. TNZ005>011-023>034-056>066-075-077>080-181400- /O.CON.KOHX.FZ.W.0002.151018T0700Z-151018T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 1143 PM CDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURE...29 TO 33 DEGREES. * IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE POSSIBLE...WHICH WILL KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ093>095-181400- /O.CON.KOHX.FR.Y.0004.151018T0700Z-151018T1400Z/ WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 1143 PM CDT SAT OCT 17 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AL
762 WWUS74 KOHX 180703 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 203 AM CDT SUN OCT 18 2015 ...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE THIS MORNING... ...FROST POSSIBLE AGAIN MONDAY MORNING... .TEMPERATURES AROUND FREEZING AND EVEN BELOW IN SOME AREAS ARE LIKELY THIS MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST. THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE TENNESSEE THROUGH SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES COUNTIES. IN ADDITION...A FROST ADVISORY HAS BEEN ISSUED FOR MONDAY MORNING FOR ALL OF MIDDLE TENNESSEE. TNZ005>011-023>034-056>066-075-077>080-181800- /O.NEW.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/ /O.CON.KOHX.FZ.W.0002.000000T0000Z-151018T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 203 AM CDT SUN OCT 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. * TEMPERATURE...29 TO 33 DEGREES. * IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE POSSIBLE...WHICH WILL KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ093>095-181800- /O.NEW.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/ /O.CON.KOHX.FR.Y.0004.000000T0000Z-151018T1400Z/ WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 203 AM CDT SUN OCT 18 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOYD 01
497 WWUS74 KOHX 181407 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 907 AM CDT SUN OCT 18 2015 ...FROST POSSIBLE AGAIN MONDAY MORNING... .TEMPERATURES AROUND OR JUST ABOVE FREEZING ARE LIKELY MONDAY MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST. A FROST ADVISORY HAS BEEN ISSUED FOR MONDAY MORNING FOR ALL OF MIDDLE TENNESSEE. TNZ005>011-023>034-056>066-075-077>080-182200- /O.EXP.KOHX.FZ.W.0002.000000T0000Z-151018T1400Z/ /O.CON.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 907 AM CDT SUN OCT 18 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... ...FREEZE WARNING HAS EXPIRED... * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ093>095-182200- /O.EXP.KOHX.FR.Y.0004.000000T0000Z-151018T1400Z/ /O.CON.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/ WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 907 AM CDT SUN OCT 18 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HURLEY
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 17, 2:42 PM CDT, 7 minutes earlier.
Area forecast discussion, Oct 17, 2:42 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 242 PM CDT SAT OCT 17 2015 .DISCUSSION... AGAIN THE PRIMARY FOCUS FOR THE FORECAST WILL BE THE COLD TEMPERATURES. OVERNIGHT LOWS THIS MORNING WERE JUST A BIT BELOW GUIDANCE IN MORE COLD PRONE AREAS...SO TRIED TO INCORPORATE THAT INTO TONIGHTS FORECAST. SOME REPORTS WERE IN THE 32 TO 34 DEGREE RANGE IN SPOTS ACROSS THE AREA. MODELS ARE SHOWING A SIMILAR SETUP FOR TONIGHT AS LAST NIGHT...WITH 850MB TEMPS AROUND 0C-6C AND NORTHERLY WINDS IN THE LOW LEVELS. DEWPOINTS LOOK TO BE IN THE UPPER 20S TONIGHT...WHICH IS A BIT LESS THAN LAST NIGHT. AS MENTIONED YESTERDAY WITH A COOLER START IN REGARDS TO HIGH TEMPS TODAY...AND SIMILAR SETUP TONIGHT...MORE WIDESPREAD TEMPS AT OR BELOW FREEZING MAY BE POSSIBLE. UPGRADED FROST ADVISORY TO FREEZE WARNING FOR A MAJORITY OF THE CWA TONIGHT. TEMPERATURES SLOWLY LOOK TO RECOVER FOR THE REMAINDER OF THE WEEK AS RIDGING STARTS TO BUILD IN. FROST WILL BE POSSIBLE AGAIN SUNDAY NIGHT INTO MONDAY MORNING...BUT TEMPS WILL WARM UP INTO THE 70S FOR HIGHS AND 50S FOR LOWS BY MID WEEK. UPPER FLOW BECOMES MORE ZONAL THEREAFTER...AND CARRIES INTO THE WEEKEND. ANOTHER TROUGH MAY MOVE IN LATE SATURDAY INTO SUNDAY...AND HAVE SOME PRECIP CHANCES IN FOR OVERNIGHT SATURDAY INTO SUNDAY FOR THE WEST. OTHERWISE...DRY CONDITIONS LOOK TO CONTINUE THROUGH THE WORK WEEK THIS WEEK. BARNWELL && .AVIATION... 18Z TAF DISCUSSION. VFR CONDITIONS WILL CONTINUE WITH OCCASIONALLY GUSTY N/NNW WINDS THIS AFTERNOON, ESPECIALLY AT KCKV AND KBNA. WINDS WILL BECOME LIGHT OVERNIGHT AND VEER TO THE N/NE. JACKSON && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 34 61 37 67 43 / 0 0 0 0 0 CLARKSVILLE 31 60 35 67 43 / 0 0 0 0 0 CROSSVILLE 31 55 35 61 40 / 0 0 0 0 0 COLUMBIA 31 61 36 66 41 / 0 0 0 0 0 LAWRENCEBURG 32 61 35 66 41 / 0 0 0 0 0 WAVERLY 32 61 38 67 44 / 0 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 9 AM CDT SUNDAY FOR BEDFORD-CANNON- CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON- FENTRESS-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LEWIS-MACON- MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT-PUTNAM-ROBERTSON- RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN BUREN-WARREN-WHITE- WILLIAMSON-WILSON. FROST ADVISORY FROM 2 AM TO 9 AM CDT SUNDAY FOR GILES-LAWRENCE- WAYNE. &&
Hazardous weather outlook, Oct 17, 8:52 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 852 AM CDT SAT OCT 17 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-180000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 852 AM CDT SAT OCT 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT WIDESPREAD FROST AND LIGHT FREEZING TEMPERATURES ARE LIKELY AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED FROST IS ALSO POSSIBLE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JACKSON
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 1:57 AM CDT | Frost Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 31 hr |
Nearby
Freeze Warnings in Tennessee, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.